# SDR QXEA2008120401227

- Difficulty date: November 27, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 5,067 hours, 5,167 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RNO - FWD BAG DOOR WARNING IN FLIGHT.  ALL OTHER INDICATIONS NORMAL.  OUTER HANDLE NOT SEATED COMPLETELY.  RESEATED HANDLE CAUTION EXTINGUISHED.  PERFORMED VISUAL INSP OF DOOR ON OBVIOUS DEFECTS NOTED.  PERFORMED OPS TEST PER AMM 52-32-00-710-801.  OPS CHECK GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
